# SDR DXTA200601222

- Difficulty date: January 30, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 3,522 hours, 2,150 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT MOVE AFTER TAKEOFF AND LANDING GEAR COULD NOT BE RETRACTED.  FOUND NOSE STRUT STICKING END NOT FULLY SERVICED.  SERVICED NOSE STRUT.  PERFORMED GEAR SWINGS.  OPERATIONAL CHECK OF GEAR SATISFACTORY.  ALL WORK IAW CH 12-10-38 AND 32-30-00 OF THE CE-750 MM.
